# SDR AALA202502248433

- Difficulty date: February 5, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 76,669 hours, 29,750 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Pin
- Part number: D5755103720000
- Condition: Corroded
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING AILERON #1 HINGE PIN BETWEEN RIB 22-23. REPLACED HINGE PIN PER TASK CARD 26C50027005.
